# SDR USAA040778

- Difficulty date: October 22, 2004
- Submitted: November 17, 2004
- Operation: Air carrier
- Aircraft: N779AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24996
- Engine: Cfmint CFM563B2
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Part time: 38,514 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT, FPBH INSP, FPBH WEB-.3750 INCH CRACK, STA 178 FWD PRESSURE BULKHEAD LT RADAR ANTENNAE MOUNT.  DOUBLER INSTALLED IAW EO 53-V153, JOB CARD MK-4293801.
